Spreading of sets in product spaces and hypercontraction of the Markov operator

Ahlswede R, Gács P (1976)
The annals of probability 4(6): 925-939.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
The annals of probability
Band
4
Zeitschriftennummer
6
Seite
925-939
PUB-ID

Zitieren

Ahlswede R, Gács P. Spreading of sets in product spaces and hypercontraction of the Markov operator. The annals of probability. 1976;4(6):925-939.
Ahlswede, R., & Gács, P. (1976). Spreading of sets in product spaces and hypercontraction of the Markov operator. The annals of probability, 4(6), 925-939.
Ahlswede, R., and Gács, P. (1976). Spreading of sets in product spaces and hypercontraction of the Markov operator. The annals of probability 4, 925-939.
Ahlswede, R., & Gács, P., 1976. Spreading of sets in product spaces and hypercontraction of the Markov operator. The annals of probability, 4(6), p 925-939.
R. Ahlswede and P. Gács, “Spreading of sets in product spaces and hypercontraction of the Markov operator”, The annals of probability, vol. 4, 1976, pp. 925-939.
Ahlswede, R., Gács, P.: Spreading of sets in product spaces and hypercontraction of the Markov operator. The annals of probability. 4, 925-939 (1976).
Ahlswede, Rudolf, and Gács, Peter. “Spreading of sets in product spaces and hypercontraction of the Markov operator”. The annals of probability 4.6 (1976): 925-939.
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar